# SDR SWAA2022060714884

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 55,160 hours, 32,819 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Broken
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR PLASTIC PIECE BROKEN / [01] R&R EVAC RELEASE STOP ASSEMBLY ON FWD ENTRY DOOR GIRT BAR PER AMM 25-66-01.
